# SDR SCNA20240429219

- Difficulty date: March 11, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 56,582 hours, 40,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 948 Lbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT STA 947.5, LBL 22, FLOOR BEAM, UPPER FLANGE WITH ELONGATED HOLE. REPAIRED MAIN CABIN FLOOR BEAM UPPER FLANGE SECTION @ STA. 947.5 LBL.22 IAW COOPESA EO # COO-EO-2024-19723-R00 DATED 04-04-2024 AND BOEING MESSAGE C00-SCA-24-0123-0813 DATED 04-2-2024 DOCUMENTED AND APPROVED ON FAA FORN 8100-9 REF: ID 202403200-135-0005 AND DOCUMENTED THE REPAIR AS CATAGORY A DATED 04-11-2024 AND ONE SUN COUNTRY A AUTHORIZATION FORM EA.53-0186 DATED 04/19/2024 THAT CLASSIFIED THIS REPAIR AS MINOR. T.C+40935, FH+56582.39
